# SDR DALA2022113007656

- Difficulty date: November 26, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 88,307 hours, 41,022 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR ILLUMINATED ON FINAL APPROACH.   REMOVED AND REPLACED PROX SENSOR 19WV2 IAW AMM 52-71-13. OPS CHECK GOOD.
